# SDR COMA0160763

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 4,576 hours, 4,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5654.  DURING DESCENT INTO CVG STRONG SMELL OF ENGINE OIL AND VISIBLE LIGHT ENGINE OIL SMOKE.  AFTER TRANSFERRING TO ENGINE BLEED AIR, SMOKE AND SMELL DISAPPEARED.PERFORMED COMPRESSOR WASH OF THE RIGHT ENGINE.
